# SDR ASAA2021032534409

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,191 hours, 8,107 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DC770062B
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Part time: 25,867 hours, 22,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND #1 ENGINE, #4 BLADE HAS DISTORTION. GROUNDED - YES. FAN BLADE DAMAGE APPROX .100 FROM BLADE TIP ON LEADING EDGE WAS FOUND TO BE OUT OF LIMITS. ACCOMPLISHED GVI AROUND #1 ENGINE INTAKE AND FAN BLADE IAW B737-900 AMM 72-21-02. NO OTHER DEFECT NOTED .REMOVED AND REPLACED FAN BLADE #4 AND #16 AS BLADE PAIR REF AMM 72-21-02-000-802-F00. REPLACED #4 SPACER AND PIN-AXIAL STOP ON REAR SPINNER CONE. REF AMM 72-21-02-000-802-F00. PERFORMED TEST-7 VIB SURVEY REF AMM 71-00-00-700-814. PARAMETER WITHIN LIMITS.
